# SDR MALA060624

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 18,863 hours, 20,515 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sealant
- Condition: Failed
- Location: Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAILPIPE HOT INDICATION WAS OBSERVED JUST PRIOR TO ENGINE SHUTDOWN AT THE GATE.  REPLACED I/E AND REINSTALLED SEALANT FOR TAILPIPE HOT LIGHT.
